Banach Journal of Mathematical Analysis

Complex interpolation of predual spaces of general local Morrey-type spaces

Denny Ivanal Hakim

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this article, we investigate the complex interpolation of predual spaces of general local Morrey-type spaces. By showing that these spaces are equal to the associate space of general local Morrey-type spaces, we prove that predual spaces of general local Morrey-type spaces behave well under the first complex interpolation.

Article information

Banach J. Math. Anal., Volume 12, Number 3 (2018), 541-571.

Received: 13 March 2017
Accepted: 27 April 2017
First available in Project Euclid: 30 January 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Primary: 46B70: Interpolation between normed linear spaces [See also 46M35]
Secondary: 42B35: Function spaces arising in harmonic analysis 46M35: Abstract interpolation of topological vector spaces [See also 46B70] 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

local block spaces local Morrey-type spaces predual space associate space complex interpolation method


Hakim, Denny Ivanal. Complex interpolation of predual spaces of general local Morrey-type spaces. Banach J. Math. Anal. 12 (2018), no. 3, 541--571. doi:10.1215/17358787-2017-0043.

Export citation


  • [1] C. Bennett and R. Sharpley, Interpolation of Operators, Pure Appl. Math. 129, Academic Press, Boston, 1988.
  • [2] J. Bergh and J. Löfström, Interpolation Spaces: An Introduction, Grundlehren Math. Wiss. 223, Springer, New York, 1976.
  • [3] O. Blasco, A. Ruiz, and L. Vega, Non-interpolation in Morrey-Campanato and block spaces, Ann. Sc. Norm. Super. Pisa Cl. Sci. (4) 28 (1999), no. 1, 31–40.
  • [4] V. I. Burenkov, D. I. Hakim, E. Nakai, Y. Sawano, T. Sobukawa, and T. V. Tararykova, Complex interpolation of the predual of Morrey spaces over measure spaces, in preparation.
  • [5] V. I. Burenkov, P. Jain, and T. V. Tararykova, On boundedness of the Hardy operator in Morrey-type spaces, Eurasian Math. J. 2 (2011), no. 1, 52–80.
  • [6] V. I. Burenkov and E. D. Nursultanov, Description of interpolation spaces for local Morrey-type spaces (in Russian), Tr. Mat. Inst. Steklova 269 (2010), 52–62; English translation in Proc. Steklov Inst. Math. 269 (2010), no. 1, 46–56.
  • [7] V. I. Burenkov, E. D. Nursultanov, and D. K. Chigambayeva, Description of the interpolation spaces for a pair of local Morrey-type spaces and their generalizations (in Russian), Tr. Mat. Inst. Steklova 284 (2014), 105–137; English translation in Proc. Steklov Inst. Math. 284 (2014), no. 1, 97–128.
  • [8] A. P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113–190.
  • [9] F. Cobos, J. Peetre, and L. E. Persson, On the connection between real and complex interpolation of quasi-Banach spaces, Bull. Sci. Math. 122 (1998), no. 1, 17–37.
  • [10] A. Gogatishvili and R. Mustafayev, Dual spaces of local Morrey-type spaces, Czechoslovak Math. J. 61(136) (2011), no. 3, 609–622.
  • [11] V. S. Guliyev, S. G. Hasanov, and Y. Sawano, Decompositions of local Morrey-type spaces, Positivity 21 (2017), no. 3, 1223–1252.
  • [12] D. I. Hakim, S. Nakamura, Y. Sawano, and T. Sobukawa, Complex interpolation of $B^{u}_{w}$-spaces, Complex Var. Elliptic Equ. (2017).
  • [13] D. I. Hakim and Y. Sawano, Interpolation of generalized Morrey spaces, Rev. Mat. Complut. 29 (2016), no. 2, 295–340.
  • [14] D. I. Hakim and Y. Sawano, Calderón’s first and second complex interpolations of closed subspaces of Morrey spaces, J. Fourier Anal. Appl. 23 (2017), no. 5, 1195–1226.
  • [15] P. G. Lemarié-Rieusset, Multipliers and Morrey spaces, Potential Anal. 38 (2013), no. 3, 741–752. Erratum, Potential Anal. 41 (2014), no. 4, 1359–1362.
  • [16] Y. Lu, D. Yang, and W. Yuan, Interpolation of Morrey spaces on metric measure spaces, Canad. Math. Bull. 57 (2014), no. 3, 598–608.
  • [17] C. B. Morrey, Jr., On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc. 43, no. 1 (1938), 126–166.
  • [18] E. Nakai and T. Sobukawa, $B_{w}^{u}$-function spaces and their interpolation, Tokyo J. Math. 39 (2016), no. 2, 483–517.
  • [19] S. Polidoro and M. A. Ragusa, Hölder regularity for solutions of ultraparabolic equations in divergence form, Potential Anal. 14 (2001), no. 4, 341–350.
  • [20] A. Ruiz and L. Vega, Unique continuation for Schrödinger operators with potential in Morrey spaces, Publ. Mat. 35 (1991), no. 1, 291–298. Corrigendum, Publ. Mat. 39 (1995), no. 2, 405–411.
  • [21] Y. Sawano and H. Tanaka, The Fatou property of block spaces, J. Math. Sci. Univ. Tokyo 22 (2015), no. 3, 663–683.
  • [22] G. Stampacchia, ${\mathcal{L}}^{(p,\lambda)}$-spaces and interpolation, Comm. Pure Appl. Math. 17 (1964), 293–306.
  • [23] W. Yuan, Complex interpolation for predual spaces of Morrey-type spaces, Taiwanese J. Math. 18 (2014), no. 5, 1527–1548.
  • [24] W. Yuan, W. Sickel, and D. Yang, Interpolation of Morrey-Campanato and related smoothness spaces, Sci. China Math. 58 (2015), no. 9, 1835–1908.